Need Help With Suboxone Withdrawal. Stopped Last Thursday

8 Replies Updated



Conversation Starter

Sula Says:


I was on Suboxone 8mg from the time of my inpatient detox from opiates. I was supervised in a proper taper. Every time I cut back I felt better. After 11 days on 1/8th of a 2mg strip, I stopped the Suboxone. I haven't been able to sleep since. I spin like a top all night. My back was injured Sat. a week ago. Would this be a withdrawal symptom or back issue or both? How long will the withdrawal symptoms last. I'm feeling like a zombie from NO SLEEP. Going to chiropractor, who says I injured S1 disc. So confused and don't want to go back on that awful drug!!



Showing Replies 1 - 8 of 8 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Sula! How are you feeling? I'm sorry that you're miserable.

It is most likely a withdrawal symptom, it can take several weeks for them to completely wear off. Suboxone does contain a potent narcotic, so some withdrawal effects, no matter how carefully you taper, are to be expected.

This is a narcotic analgesic, so it has the potential to be habit forming and may cause side effects, such as nausea, dizziness, drowsiness, dry mouth and constipation.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     1     2  
2
Sula Says:

Thanks Verwon,
This is my 5th day off of Suboxone. I'm very achy and have been sneezing 5-6 times.
The good things are outweighing the bad. My sleeping is still wacky, 2-3 hrs a night. The doctor has increased the Neurontin at bedtime and doubled my Trazadone. I actually have been adding figures in my head. Haven't done that in a long time.! Your info helped me get thru these past few days.


REPLYSHAREREPORT
Was this helpful?     1     1  
3
Sula Says:
via mobile

I'm grateful for this info and the forum! I had no clue!

REPLYSHAREREPORT
Was this helpful?     1     1  
4
niele Says:

What's the deal with all the Suboxone pop-ups during these postings? Not even subtle...of course, no one else will see this haha.

REPLYSHAREREPORT
Was this helpful?     0     3  
5
niele Says:

Impressive. They posted my entry.
I don't think anybody really answered your question. I could ramble on about my personal detox, but there's plenty of information about PAWS out there. It hit me about week 2 & I was totally unprepared. The 1st week or so I didn't even know what was wrong. So I came online & everyone's shared experience meant so much to me. What I also heard is that it gets better & that really got me over the hump. What I have also learned is that it's different for everyone. Some people have no problem, minor problems, etc. a lot of people will tell you it's in your head; I nearly stroked out in my doctors office (186/149, pulse 126) before I even heard of PAWS. I didn't have a physician to guide me-Clonidine, phenergan, a mild benzo, trazodone, Imodium-there are lots of things that help. Or, like I stated previously, you can read other posts about vitamins & supplements as well. I am on day 57 & I feel somewhat "normal." I still have a lot of anxiety-that has been my demon-panic attacks-never had 1 in my life & I'm 51, now they come without warning. But food tastes so good, and when I wake up, I feel like I've really slept & I'm rested! Hang in there baby! The statistics are not on our side.

REPLYSHAREREPORT
Was this helpful?     3     1  
6
dave Says:
via mobile

Tell your doctor what's going on and tell, don't ask, tell him you need a mild benzo. Klonopine will relieve your stressed out head and will help you to sleep. Don't go crazy with this medicine or you will get addicted. It's not as powerful as xanax and you can still function. A 30 day of 1mg twice a day is plenty. I recommend you stretch out this medicine and don't make a pest of yourself and don't keep asking the doctor for more. Will raise a flag to the doctor and will put you on a "no schedule drug list" or "drug seeker" if you go to an emergency or another doctor.I say "TELL YOUR DOCTOR" because some doctors like your input and it makes it easier for them to just write what you want and move on to there next patient. Just be honest and you will prevail.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Louise Says:

What will happens if you took a suboxone on the first day after wd from opiates. Can you take another suboxone the next day?

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Robert a maina Says:
via mobile

Re: Sula (# 2)

There is a wonderful Hawaiian spiritual treatment it has help me with addiction, withdrawl,recovery,and emotional issues read and learn about it calledHOOPONOPONO...Aa short cut without learning mohnas prayer repeat this when going to bed or having an issue.

I'm sorry,please forgive me,thank u ,I love u ,it puts me to sleep erases issues believe in it repeat it often


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

HELP! suboxone withdrawal
I'm so aware of the returning withdrawal symptoms since I dropped down from 1/2 strp to 1/4 strip of Suboxone. Is it... 10 replies
Help. Suboxone withdrawal
I'm 13 days in withdrawal from suboxone. I was on 8mg for almost 2 years after abusing Vic/perk for a little over ye... 1 reply
Suboxone withdrawal advice needed
I am on day 8 of suboxone withdrawal. Last night I finally got some sleep after several Nyquil and a lyrical. I took 8 d... 2 replies
withdrawal from suboxone and how long it lasts
I've been taking 4mg a day of suboxin for 2 years and I didn't really taper of lime I should have.. Now it's... 4 replies
Suboxone to help with Methadone withdrawal
I have been taking 56 mg of methadone every other day I would like to know if 3 8mg Suboxone would help with withdrawal.... 1 reply
How Far Into Withdrawal Do I Need To Be Before Can Take Suboxone
I am on oxycontin and fentanyl patches. My uncertainty is how much into withdrawal do i need to be before taking suboxon... 17 replies
Stopped Prednisone after 4 days- need advice on withdrawal!
I went to the ER a little over a week ago for a severe allergic reaction. I'm not sure what caused the reaction but ... 6 replies
Need Help With Withdrawal Question
I have been on every pain med there is. I am now on fentanyl patches and I use oxycodone as a break through med. I also ... 3 replies
need help with oxy withdrawal
I am a 35 year old woman with 3 children and a husband. None of which know I have been addicted to Oxycodone for the pas... 1 reply
I need help with Codiene withdrawal
Ok so, a few years back I was on vicodin. They prescribed me suboxone. And after a yr of that I didn't get to the do... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 February 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA